# SDR UPS08151744

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - PRIMARY  FLT AND NAV DISPLAYS BLANKING.  C/W TSM 24-00-00 FAULT ISOLATION CH GPCU BITE.  GCU FAILED.  REMOVED AND REPLACED NR 2 ENGINE GCU REF A300 MM 24-22-12-00.  PERFORMED OPERATIONAL TEST REF AMM 24-41-00-05.  TESTS OK, OK TO CONTINUE SERVICE.
